ISSN 0025-5513



Published bimonthly by
Japanese Association of Mathematical Sciences
in cooperation of
Osaka Prefecture University, Osaka Kyoiku University,
Osaka University andOsaka Women's University
Partially supported by the Grant-in-Aid for Publication of Scientific Research Result
from Japan Society for the Promotion of Science

Mathematica Japonica

Information on Mathematica Japonica
Details of Editorial Board (in PDF)
Table of Contents of Vol.52, No.3
Table of Contents of Vol.52, No.2
Table of Contents of Vol.52, No.1
Table of Contents of Back Numbers

Back to Top page
Copyright (C), International Society for Mathematical Sciences